# SDR 9620311226

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: 1022040101
- Condition: Failed
- Location: Cabin
- Part time: 26,020 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE DEMULTIPLEXER UNDER SEAT 25F BEGAN PRODUCTING ELECTRICAL SMOKE.  REPLACED AFT INBOARD SECTION TIMER DECODER, SEAT HARNESS FROM 27 TO 26FG, 26 TO 25FG AND 25 TO 24FG.  ALSO, REPLACED SEAT.
